# SDR 2022F00120

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: General aviation
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,892 hours, 10,466 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epas
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: S, H
- Precautionary procedure: O, O, O, O

## Discrepancy

WHILE DOING PERIODIC SERVICE CHECK IAW AMERICAN AIRLINES WORKCARD. FOUND 4R EPAS NOT FLASHING GREEN
